# SDR CALA2025090208376

- Difficulty date: August 31, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N2352U
- Make and model: Boeing 777-300ER
- Aircraft serial: 66592
- Aircraft time: 23,903 hours, 2,864 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964321
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS,  OPERATIONAL TEST WITH THE CONTROL SWITCHES PROCEDURE, SEAT 55D & 56D AISLE MOUNT EMERGENCY LIGHT INOP.  R&R SEAT 55D 56D AISLE MOUNT EMERGENCY LIGHT ASSY AND CHK OK.
